# SDR REXA2015021500229

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,455 hours, 24,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIAL EMER LIGHTS ON FLOOR INOPERATIVE.  R & R NR 2 INVERTER FOR EMER LT SYS IAW AMM 33-51-07.  OPERATIONS TESTED OK.
